... My son seems fine... for I just found this out. Can that cause really bad things to happen to his body? He did have stomach pain with loose stools twice... it wasn't bloody or watery 2 days ago. Thanks so much!
Call your pediatrician. They should have after hours answering service. That is quite a bit more medicine than the prescribed dose! I bet the poor kid did have diarrhea and cramping-Biaxin is very strong to begin with! A teaspoon is 5 ml so he got a really big dose! Your child's Dr will tell you what to do now.
- Biaxin Information for Consumers
- Biaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Biaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2010 • 1 answer
Posted 10 Jun 2010 • 1 answer
Posted 20 Dec 2010 • 1 answer
Biaxin Filmtab - Im allergic to penicellin. does biaxin have it in it? it was gave to me for bronc/?
Posted 16 Apr 2011 • 1 answer
Posted 30 Mar 2014 • 1 answer